You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1982/41/1
Quadratic forms over fields with four quaternion algebras
Download
PDF
- Quadratic forms over fields with four quaternion algebras
Article
Original scientific text
Title
Quadratic forms over fields with four quaternion algebras
Authors
Craig Cordes
1
Affiliations
Baton Rouge, La., U.S.A.
Acta Arithmetica
1982/41/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
55-70
Main language of publication
English
Published
1982
Exact and natural sciences
mathematics